# SDR AALA20011156

- Difficulty date: May 8, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 4 INCH BY 4 INCH CORROSION ON ALL 4 VERTICAL STABILIZER HINGE PLATES FOR HORIZONTAL STABILIZER.  REMOVED PLATES AND REPLACED SRM 51-01.  (M)
